INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Discrete Modes in Gravitational Waves from the Big-Bang
Autor/es:
LUIS SANTIAGO RIDAO; MAURICIO BELLINI
Revista:
ASTROPHYSICS AND SPACE SCIENCE
Editorial:
SPRINGER
Referencias:
Lugar: Berlin; Año: 2015 vol. 94 p. 357 - 357
ISSN:
0004-640X
Resumen:
We develop a new approach to gravitational waves in which the Einstein equations are governed by the cosmological constant which is related to the existence of a manifold which is closed. We study an example in which the matter Lagrangian is described by the scalar (inflaton) field. There are only three dynamical solutions. In one of them the universe is initially static but begins to increase until an inflationary stage. We calculate the dynamics of GW in this primordial pre-inflationary stage of the universe. We found that there should be an infinite number of polarization modes in order to the fields can be quantized. Finally, we calculate the energy density due to the gravitational waves.
rds']